# SDR 07FDEA05054

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 76,168 hours, 24,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SEAT TRACK F/S 1957 RBL 20 IS EXFOLIATED ON LWR SURFACE. BLENDED SEAT TRACK CORROSION AT STA 1957 RBL 20 AND FOUND TO BE OUT OF LIMITS, IAW SRM 53-70-00 FIG 5.  REMOVED SECTION OF SEAT TRACK IAW SRM 51-31-01 AND SRM 53-70-00 FIG 1.  FAB SEAT TRACK IAW SRM 53-70-00 FIG 1 FROM 60-11393/18 BATCH NR 826186, SPLICE CAP FROM 60-71581 BATCH 1336047 AND INSTALLED SEAT TRACK IAW SRM 53-70-00 FIG 1 AND SRM 51-31-01.
